×

Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space. (English) Zbl 0743.34067

The boundary value problem \(-au''(t)+bu'(t)+\partial\varphi(u(t))- \partial\psi(u(t))\ni f(t)\), a.e. \(f\in R\), \(u(t+T)=-u(t)\), in a real Hilbert space \(H\) is considered. Here \(a\geq 0\), \(b\neq 0\), \(T>0\), \(f\in L^ 2_{loc}(R;H)\) satisfies \(f(t+T)=-f(t)\) a.e. \(t\in R\), \(\varphi\) and \(\psi\) are convex, even functionals on \(H\) and “\(\partial\)” stands for subdifferential. The existence of solution of this problem is studied by the methods of the theory of multi-valued monotone operators. The applications of the achieved results to nonlinear partial differential equations are discussed.

MSC:

34G20 Nonlinear differential equations in abstract spaces
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adams, R. A., Sobolev Spaces (1975), Academic Press: Academic Press New York · Zbl 0186.19101
[2] Aftabizadeh, A. R.; Pavel, N. H., Boundary value problems for second-order differential equations and a convex problem of Bolza, Differential Integral Equations, 2, 495-509 (1989) · Zbl 0723.34045
[3] Brezis, H., Montonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, (Zaratonello, E., Contributions to Nonlinear Functional Analysis (1971), Academic Press: Academic Press New York), 101-156
[4] Brezis, H., Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, (Math. Studies, Vol. 5 (1973), North-Holland: North-Holland Amsterdam) · Zbl 0252.47055
[5] Haraux, A., Equations d’évolution non linéaires. Solutions bornées et périodiques, Ann. Inst. Fourier, 28, 201-220 (1978) · Zbl 0341.35071
[6] Haraux, A., Nonlinear evolution equations. Global behavior of solutions, (Lecture Notes in Math., Vol. 841 (1981), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0583.35007
[7] Haraux, A., Anti-periodic solutions of some nonlinear evolution equations, Manuscripta Math., 63, 479-505 (1989) · Zbl 0684.35010
[8] Ladyzenskaya, O. A.; Solonnikov, V. A.; Uralceva, N. N., Linear and quasilinear equations of parabolic type, (Transl. Math. Monographs, Vol. 23 (1968), Amer. Math. Soc: Amer. Math. Soc Providence, RI)
[9] Okochi, H., On the existence of periodic solutions to nonlinear abstract parabolic equations, J. Math. Soc. Japan, 40, 541-553 (1988) · Zbl 0679.35046
[10] Ôtani, M., Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferental operators. Periodic problems, J. Differential Equations, 54, 248-273 (1984) · Zbl 0556.35074
[11] Pavel, N. H., Nonlinear evolution operators and semigroups. Applications to partial differential equations, (Lecture Notes in Math., Vol. 1260 (1987), Springer-Verlag: Springer-Verlag Berlin) · Zbl 0481.47048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.